# SDR FDEA201503170950

- Difficulty date: March 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327003002000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR SEAT TRACK -Y2462 HAS CORROSION SPOTS FROM FRAME 19 - 31.  REMOVED CORROSION IAW SRM-51-74-10, FOUND TO BE OUT OF LIMITS D= 0.018 IAW SRM-53-10-16.  REMOVED DAMAGE SEAT TRACK SECTION IAW SRM-53-10-16 FIG 201.  INSTALLED ALL REPAIR PARTS IAW SRM-53-10-16 FIG 201 & SRM-51-40-21, CLASSIFIED AS CAT A MAJOR.
